# SDR 2011FA0000075

- Difficulty date: December 23, 2010
- Submitted: February 8, 2011
- Operation: General aviation
- Aircraft: N3025K
- Make and model: Piper PA-28RT-201
- Aircraft serial: 287918203
- Aircraft time: 7,241 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 3028060424
- Condition: Blew Out
- Location: Tire
- Part time: 42 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT LISTED IN THIS REPORT IS 1 OF SEVERAL LIGHT GENERAL AVIATION ACFT OPERATED BY A FLIGHT SCHOOL.  WE HAVE EXPERIENCED 5 FAILURES OF TIRE TUBES, PN 302-246-40, WITHIN THE LAST SEVERAL MONTHS.  THESE FAILURES HAVE OCCURED DURING LANDING AND POSE A SAFETY HAZARD.  IN SPEAKING WITH OUR PARTS SUPPLIER, WE WERE TOLD THERE IS A MATERIAL PROBLEM WITH ACFT TIRE TUBES WHICH IS CAUSING THESE FAILURES.
